# SDR CA140923001

- Difficulty date: September 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEARS DID NOT RETRACT AFTER TAKE OFF. AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  ADJUSTED THE NWCENT SENSOR TO .035 GAP AT 8.43MH PER AMM IN CENTER POSITION PER CAM. THEN ADJUSTED THE RVDT NWP1 TO 3 MV AND NWP2 TO 22MV. ALL CENTERED WITH HYDRAULICS ON AND NWCENT CORRECT. WE CYCLED THE STEERING SEVERAL TIMES, CHECK OK. WILL TAXI AND TAKE THE RVDT READING AFTER THE TAXI AND RELEASE FOR TEST FLIGHT.
